# SDR 98ZZZM970

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75AA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1201
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Vibration Light
- Part number: 585601
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 2 ENGINE INCREASE IN VIBRATION .8 TO 3.0 IN CRUISE, BOTH CHANNELS.  THRUST LEVER RETARDED TO IDLE, VIBRATION .4.  LEVER ADVANCED, VIBRATION INCREASES TO 3.0 UNITS.  REPLACED ENGINE VIBRATION CONDITIONING UNIT.  SWAPPED NR 1 AND NR 2 INDICATORS IAW MM 77-31-00.  (M)
